High creatinine after 7 years of kidney transplant
My mum (55 years) is a patient of 2 times kidney transplant. First transplant last 5 years (Donor is her sister). Second transplant is now in 7 years (Donor is not relative). Her creatinine is going up to 2.7 starting last month. She takes Bioral 25mg (BD) and Cellcept 5oomg (BD), 2.5 Prednisolone. Her 2nd transplant took in India. Now, her doctor in our country (Myanmar) suggest to go back to India ASAP. I need some advice. Can creatinine be back to normal if she takes some medicines? Normally, her creatinine is between 0.9 to 1.1.
My Creatinine stays around the base line of 2.0 (1.9 - 2.3) and they said as long as it stays at a "baseline" (average) and doesn't shoot up drastically that it is okay. My first transplant the kidney kept the Creatinine low but this one .. it is always around 2.0. They said a few things play a factor in how well a kidney transplant works. Mine didn't work right away due to lack of blood flow to the kidney causing ATN (Acute Tubular Necrosis) and it being a 61 year old kidney that did have some trauma. Still, at least I am off of dialysis as I had waited over 6 years this time.
I know this is late but I hope this helps you anyway to feel okay about it if it sticks around a baseline even if high.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.